I suffered from Knee pain in both my knees for about 5 months in 2003 . I went to a Orthopedic Surgeon, he could not find anytihng worng in the xray , nor in my CBP,ESR etc... but was later referred to a Dermatologist and made some notes in my file " Saying thickening of Ulnar and popliteal nerve in my hand and leg"
Then after seeing my condition , Dermatologist presribed me dated April 2003 for 1 month
Dapsone 100 mg
Condition was better when i took these tablets for 1 month.(My tests CBC,ESR were all normal - even afterwards) .
Later after a month when i revisited the doctor , he removed the Cyromycin and Lysatone and prescribed me only Dapsone -100 mg and a Vitamin capsule named Supradyn to be taken for more 2-3 years. i took this Dapsone and other vitamin capsule on and off for a while ( like for 3 years - On and off means like for once i did take 4 months continuously and again stop and take again for a while)
But recently from past month - Sep 08 ,i am getting the same pain in my leg and now the nerve pain is extended to my face too .Life has become terrible for me, iam not able to sleep nor walk .
When i go to a physician and skin specialist here in US , they don’t understand my problem , and they even dont beleive that a skin disease would ever effect nerves.
My question, as i have these tablets with me,
All the three from the initial prescription,
Dapsone , Cynomycin,and Lysatone-F ( i got these from a friend who is coming from India).
shall i go a head and take this medicine for a month . I need a temporary relief , ( As iam on a non breakable contract with my employer, i cant even go to India )..
But iam afraid whether it would give me some side effects or so . Please help me and give me a suggestion to take these tablets .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.